# SDR UALA2013070204630

- Difficulty date: June 29, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 58,484 hours, 6,972 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 47h
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 47H EMERGENCY LIGHT MISSING.  REPLACED AND CHECKED NORMAL.
